To cite this record: http://ddd.uab.cat/record/91306
ON D(-1)- Quadruples
Ciprian Bonciocat, Nicolae
Cipu, Mihai
Mignotte, Maurice

Date: 2012
Abstract: Quadruples (a; b; c; d) of positive integers a < b < c < d with the property that the product of any two of them is one more than a perfect square are studied. Improved lower and upper bounds for the entries b and c are established. As an application of these results, a bound for the number of such quadruples is obtained.
Rights: Tots els drets reservats
Language: Català
Document: article ; recerca ; publishedVersion
Subject: Diophantine m-tuples ; Pell equations ; Linear forms in logarithms
Published in: Publicacions matemàtiques, Vol. 56, Núm. 2 (2012) , p. 279-304, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_56212_02


26 p, 399.5 KB
 UAB restricted access

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques

 Record created 2012-06-14, last modified 2014-09-25



   Favorit i Compartir
QR image